MAUDE Adverse Event Report: MEDTRONIC PERFUSION SYSTEMS MANUAL INFLATE RCSP RETROGRADE CANNULA; CATHETER, CANNULA AND TUBING, VASCULAR, CARDIO

MEDTRONIC PERFUSION SYSTEMS MANUAL INFLATE RCSP RETROGRADE CANNULA; CATHETER, CANNULA AND TUBING, VASCULAR, CARDIO
Model Number 94115T
Medical Device Problem Codes Burst Container or Vessel (1074); Fluid/Blood Leak (1250); Inflation Problem (1310); Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/03/2025
Type of Reportable Event Malfunction
Event or Problem Description
Medtronic received information that during use of a gundry silicone rcsp cannula with manual-inflate cuff, it was reported that during inflation, the balloon ruptured abnormally.The use of the device was unknown.There was no adverse patient effect associated with this event.
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
Additional information b5: medtronic received additional information that a leak was observed.During inflation, the balloon could not expand on one side, indicating damage and a leak.The device was replaced to complete the procedure.Correction d3.3 (mfr city): this field has been updated.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
MANUAL INFLATE RCSP RETROGRADE CANNULA
Common Device Name
CATHETER, CANNULA AND TUBING, VASCULAR, CARDIO
Manufacturer (Section D)
MEDTRONIC PERFUSION SYSTEMS
7611 northland dr
minneapolis MN 55428
Manufacturer (Section G)
MEDTRONIC PERFUSION SYSTEMS
7611 northland dr
minneapolis MN 55428
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key22961172
Report Number2184009-2025-01064
Device Sequence Number12894192
Product Code DWF
UDI-Device Identifier00643169454521
UDI-Public(01)00643169454521(17)271006(10)2024100345
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K860149
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number94115T
Device Catalogue Number94115T
Device Lot Number2024100345
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/03/2025
Supplement Date Received by Manufacturer09/10/2025
Initial Report FDA Received Date09/04/2025
Supplement Report FDA Received Date10/07/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/07/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown